Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why am I spotting again after my monthly periods ?

I have always suffered from heavy periods and have iron defficiency anemia due to it. They usually last for 7 days and have a 28 day cycle. I always seem to spot for 2 days prior. This month i was 3 days early and bleed for 9 days lots of large clots. now 3 days after stopping, i am spotting again. What could this be? I Have had a previous cervical erosion treated. I am 37 and a mum of 2
Asked On : Fri, 1 Jul 2011
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
consult gynaec as at this age menorrhagia should be investigated.
By ultra sound and physical examination your gynaec will find out the cause and give the treatment.
If every thing is alright then 3-4 months of hormonal medicine course you will be alright.
ok and take care.
Answered: Fri, 1 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
please get a check up with gynecologist and u s g to rule out any organic cause like uterine fibroids
without any organic cause it is d u b and you need treatment
after a check up and having a diagnosis and any malignancies excluded hormonal treatment will help regulating your periods
there are other methods of treatment also and your doctor will guide you
hope you be all right soon
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor